advertisement
Question
Posted by: Mia | 2011-01-10

Desperate woman

Hi, I’ ve been on Cillift for 5 month now, I stopped them because I don’ t have a sex life anymore! I’ m on day 3 now, stil feel good, how long does it take to get my libido normal again?
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

This is something you need to discuss with your psychiatrist ( always the best place to start treating a significant condition, though a GP can valuably carry on once the diagnosis has been confirmed and the treatment chosen ).
ALL antidepressants can have this annoying side-effect in SOME people, but none do it in everyone, so it is a skilled job to select the one AD best suited to your particular chemistry.
All antidepressants take around 2 weeks or more to produce their full effect, so though early progress such as you report might be maintained, IF you remained on an effective drug, don't be discouraged if your mood dips a bit before it improves again more lastingly.
If a real depression has been properly diagnosed, one usually needs to remain on the right drug around 9 months to improve the chances of the benefits lasting.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Anon Guy | 2011-01-10

Sorry ignore the above posting.

Reply to Anon Guy
Posted by: Anon Guy | 2011-01-10

Not trying to be nasty but why do you ladies get involved with men that are married/ divorced etc.?

Reply to Anon Guy
Posted by: XXX | 2011-01-10

Most anti-depressants have this side effect but there are one or two that do not.
If you can manage without then all the better.I would suspect your libido will return within a month or so

Reply to XXX
Posted by: cybershrink | 2011-01-10

This is something you need to discuss with your psychiatrist ( always the best place to start treating a significant condition, though a GP can valuably carry on once the diagnosis has been confirmed and the treatment chosen ).
ALL antidepressants can have this annoying side-effect in SOME people, but none do it in everyone, so it is a skilled job to select the one AD best suited to your particular chemistry.
All antidepressants take around 2 weeks or more to produce their full effect, so though early progress such as you report might be maintained, IF you remained on an effective drug, don't be discouraged if your mood dips a bit before it improves again more lastingly.
If a real depression has been properly diagnosed, one usually needs to remain on the right drug around 9 months to improve the chances of the benefits lasting.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement